MATHMODE: Applied Mathematical Modeling, Statistics, and Optimization
University of California, Berkeley
Berkeley, Estados UnidosUniversity of California, Berkeley-ko ikertzaileekin lankidetzan egindako argitalpenak (3)
2020
-
SCHEDULING in A SINGLE-SERVER QUEUE with STATE-DEPENDENT SERVICE RATES
Probability in the Engineering and Informational Sciences, Vol. 34, Núm. 4, pp. 507-521
2011
-
Properties of the gittins index with application to optimal scheduling
Probability in the Engineering and Informational Sciences, Vol. 25, Núm. 3, pp. 269-288
2009
-
On the Gittins index in the M/G/1 queue
Queueing Systems, Vol. 63, Núm. 1, pp. 437-458